Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 125, NWS Milwaukee, WI

July 15, 20175 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 15, 2017, 11:20 PM CDT for 5 counties in Wisconsin. It was in force for 40 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2017, 11:20 PM CDT (04:20 UTC)
Expired
Jul 16, 2017, 12:00 AM CDT
In force
40 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dodge County, WI, Jefferson County, WI, Milwaukee County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 39 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 11:33 PM CDTHAIL 11 W Chenequa, WIOKAUCHEE LAKE.
Jul 15, 11:39 PM CDTTSTM WND GST 502 Ese Waukesha, WI
Jul 15, 11:39 PM CDTNON-TSTM WND GST 502 Ese Waukesha, WI
Jul 15, 11:40 PM CDTTSTM WND DMG2 Ssw Shorewood, WI3 TREES DOWN AT PIERCE AND LOCUST AND DAMAGED HOMES.
Jul 15, 11:49 PM CDTTSTM WND GST 50New Berlin, WI
Jul 15, 11:50 PM CDTHAIL 0.881 Se Dousman, WIDIME SIZE HAIL JUST SOUTH OF DOUSMAN. MPING REPORT.
Jul 16, 12:00 AM CDTHAIL 0.753 Sse Dousman, WIOBSERVED IN OTTAWA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 5:53 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1456 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

687 
WUUS53 KMKX 160420
SVRMKX
WIC027-055-079-131-133-160500-
/O.NEW.KMKX.SV.W.0125.170716T0420Z-170716T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1120 PM CDT SAT JUL 15 2017

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Milwaukee County in southeastern Wisconsin...
  Waukesha County in southeastern Wisconsin...
  Southern Washington County in southeastern Wisconsin...
  Eastern Jefferson County in southeastern Wisconsin...
  Southeastern Dodge County in southeastern Wisconsin...

* Until midnight CDT

* At 1120 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles northeast of Watertown to Lannon, moving
  southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
  Greenfield, Menomonee Falls, Oak Creek, Muskego, Watertown, South
  Milwaukee, Cudahy, Whitefish Bay, Greendale, Pewaukee, Brown Deer,
  Sussex, St. Francis and Hartland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4284 8784 4285 8871 4328 8871 4328 8842
      4322 8806 4319 8806 4319 8789 4305 8787
      4302 8789 4299 8785 4284 8783
TIME...MOT...LOC 0420Z 318DEG 25KT 4323 8860 4317 8816 

HAIL...1.00IN
WIND...60MPH
 
$$

GAGAN
3 follow-up statements
377 
WWUS53 KMKX 160431
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1131 PM CDT SAT JUL 15 2017

WIC027-055-079-131-133-160500-
/O.CON.KMKX.SV.W.0125.000000T0000Z-170716T0500Z/
Milwaukee WI-Waukesha WI-Washington WI-Jefferson WI-Dodge WI-
1131 PM CDT SAT JUL 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR MILWAUKEE...WAUKESHA...SOUTHWESTERN WASHINGTON...EASTERN
JEFFERSON AND SOUTHEASTERN DODGE COUNTIES...

At 1131 PM CDT, severe thunderstorms were located along a line
extending from Lac La Belle to Brookfield, moving southeast at 30
mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Oak Creek, Muskego, Watertown, South
Milwaukee, Cudahy, Whitefish Bay, Greendale, Pewaukee, Brown Deer,
Sussex, St. Francis and Hartland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4285 8871 4328 8871 4323 8842 4315 8818
      4319 8789 4305 8787 4302 8789 4298 8785
      4284 8783
TIME...MOT...LOC 0431Z 329DEG 27KT 4314 8855 4308 8811 

HAIL...1.75IN
WIND...60MPH
 
$$

HALBACH
177 
WWUS53 KMKX 160444
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1144 PM CDT SAT JUL 15 2017

WIC027-131-160453-
/O.CAN.KMKX.SV.W.0125.000000T0000Z-170716T0500Z/
Washington WI-Dodge WI-
1144 PM CDT SAT JUL 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WASHINGTON AND
SOUTHEASTERN DODGE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 100 AM CDT for
southeastern Wisconsin.

LAT...LON 4285 8871 4319 8871 4318 8842 4315 8818
      4306 8799 4296 8784 4284 8783
TIME...MOT...LOC 0443Z 318DEG 25KT 4308 8848 4302 8804 

$$

WIC055-079-133-160500-
/O.CON.KMKX.SV.W.0125.000000T0000Z-170716T0500Z/
Milwaukee WI-Waukesha WI-Jefferson WI-
1144 PM CDT SAT JUL 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR MILWAUKEE...WAUKESHA AND EASTERN JEFFERSON COUNTIES...

At 1143 PM CDT, severe thunderstorms were located along a line
extending from near Oconomowoc to West Allis, moving southeast at 30
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Oak Creek, Muskego, Watertown, South
Milwaukee, Cudahy, Greendale, Pewaukee, Sussex, St. Francis,
Hartland, Hales Corners and Mukwonago.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4285 8871 4319 8871 4318 8842 4315 8818
      4306 8799 4296 8784 4284 8783
TIME...MOT...LOC 0443Z 318DEG 25KT 4308 8848 4302 8804 

HAIL...1.00IN
WIND...60MPH
 
$$

HALBACH
875 
WWUS53 KMKX 160454
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1154 PM CDT SAT JUL 15 2017

WIC055-079-133-160504-
/O.EXP.KMKX.SV.W.0125.000000T0000Z-170716T0500Z/
Milwaukee WI-Waukesha WI-Jefferson WI-
1154 PM CDT SAT JUL 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE...WAUKESHA AND
EASTERN JEFFERSON COUNTIES WILL EXPIRE AT MIDNIGHT CDT...

The storms which prompted the warning have weakened. Therefore, the 
warning will be allowed to expire.
However gusty winds and heavy rain are still possible with these
thunderstorms.

A severe thunderstorm watch remains in effect until 100 AM CDT for
southeastern Wisconsin.

LAT...LON 4285 8871 4319 8871 4318 8842 4315 8818
      4306 8799 4296 8784 4284 8783
TIME...MOT...LOC 0454Z 318DEG 25KT 4303 8842 4297 8798 

$$

HALBACH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 9:20 PM CDT, 2 hours earlier.

Area forecast discussion, Jul 15, 9:20 PM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
920 PM CDT Sat Jul 15 2017

.UPDATE...Scattered strong thunderstorms will affect northern CWA
through the late evening. Would expect some weakening with loss of
insolation but expect at least the scattered activity to continue
into parts of the south, ending after midnight.

&&

.MARINE...Strong thunderstorms currently moving from Fox River
Valley southward toward western Sheboygan and Fond du Lac
counties, producing strong wind gusts of 50 kts. Currently moving
south, but if they expand eastward or drift southeast, will need
to issue Special Marine Warning. Strong thunderstorms have formed
along a cold front which will be moving south across southern Lake
Michigan overnight. Thunderstorms will end after midnight. Small
Craft Advisory remains in effect on Sunday.

&&

.PREV DISCUSSION... (Issued 654 PM CDT Sat Jul 15 2017)

UPDATE...Scattered thunderstorms developing as expected along
weak cold front over northern Wisconsin, extending roughly from
the bay of Green Bay to near Black River Falls. MUCape values of
2-4K joules and mid-level lapse rates of 7-8 degrees allowing even
weak convergence along the front to cause stronger updrafts and a
few severe storms north of Green Bay. Scattered storms should push
into northern CWA around 0130-02Z and progress southeast. Not sure
how much punch they'll have as they sag into southern half of CWA
but primary concerns are hail to 1-1.5" and gusts to 60 mph.

AVIATION(00Z TAFS)...Scattered storms have developed over central
WI and progressing southeast. Will affect southern WI from 0130z
until 06z or so. Still expect a period of lower MVFR cigs later
tonight into Sunday morning.

PREV DISCUSSION... (Issued 333 PM CDT Sat Jul 15 2017)

SHORT TERM...

Tonight...Forecast Confidence is Medium.

The SPC mesoanalysis site is showing an axis of high CAPE up to
4000 j/kg over central MN and northern/central WI as dewpoints
rise in the lower 70s just ahead of a weak mid-level shortwave.
There is currently one little storm developing in the southern
U.P. and this is in line with how the evolution of storms is
expected per the HRRR model and other meso models. The
approaching shortwave trough is apparent as a darker region on the
low level water vapor channel (GOES-16 Ch 10) and there are some
cu developing in this area. This is just ahead of the wind shift
to the northwest.

This is the area to watch over the next couple of hours for
convective development as it gets into central WI. The HRRR model
has been very consistent today, although has trended a little
slower with timing of storms through southern WI. This is on par
with the 12Z WRF and NAM models.

SPC expanded the slight risk a little to include all of southern
WI now. This is not a surprise, as any discrete cells that develop
toward central WI could evolve into a bowing line segment as they
organize and head south-southeast with the Corfidi vectors.

Sunday... Forecast confidence is High.

Light winds and lingering low level moisture during the overnight
hours could lead to patchy fog and low clouds over southern WI
late tonight into Sunday morning. Clouds will gradually scatter
out through the day and a steady northeast wind ushers drier air
into the region. High temps will be around 70 lakeshore and upper
70s well inland.

Sunday night and Monday...Forecast Confidence...High

An upper ridge extends into Wisconsin Monday with the digging
shortwave moving across the eastern Great Lakes. Weak 700 mb
downward motion. Weak warm air advection begins later monday at
850 mb. Surface high pressure across Wisconsin will be centered
across the Great Lakes Monday afternoon. While south winds develop
over south central Wisconsin, a lake Breeze will continue over
the southeast.

A strong cap will result in fair fair weather Cumulus.

LONG TERM...

Tuesday through Friday...Forecast Confidence...Medium

The upper flow becomes more zonal Tuesday and Tuesday night. The
zonal flow continues through Wednesday and Thursday and a bit more
northwest Friday, as a broad trough forms near and then just east
of the Hudson Bay area.

A warmer and more humid return flow sets up for Tuesday and
Wednesday. As the upper flow becomes more zonal, the chance of
thunderstorms will return from Tuesday evening into Friday with
several periods of thunderstorms. the best chances are Wednesday
into Thursday with a moderate to heavy rain potential, but there
are indications this may set up more towards central and northern
Wisconsin.

Saturday...Forecast Confidence...Medium

A rather strong shortwave moves across southern canada just north
of the Dakota's and Minnesota. The 00Z ECMWF is a little slower
with this, but both models bring another round of thunderstorms,
with heavy rains.

BEACHES...

Breezy north-northeast winds will cause high waves near the
lakeshore on Sunday. There is a high swim risk for all of the
lakeshore counties. A beach hazards statement will be in effect.

AVIATION(18Z TAFS)...

Scattered storms are expected along a weak cold front that will
slide through southern WI this evening. A few storms could be
severe with damaging winds and large hail. Stratus with ceilings
around 2000 feet, along with some patchy fog, will be possible in
the wake of the storms overnight. Clouds will gradually scatter
out early Sunday afternoon as drier air works into the area on
steady northeast winds.

MARINE...

North to northeast winds arriving in the wake of a passing cold
front should have gusts to 25 knots and result in waves of 4 to 6
feet on Sunday. Look for winds and waves to subside late Sunday
evening. A small craft advisory is in effect.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Beach Hazards Statement from 9 AM CDT Sunday through Sunday
     evening for WIZ052-060-066-071-072.

LM...Small Craft Advisory from 9 AM Sunday to 1 AM CDT Monday for
     LMZ645-646.

     Small Craft Advisory from 9 AM to 10 PM CDT Sunday for LMZ643-
     644.

&&

Update...99
Tonight/Sunday and Aviation/Marine...99
Sunday Night through Saturday...99
Hazardous weather outlook, Jul 15, 6:03 PM CDT, 5 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
603 PM CDT Sat Jul 15 2017

WIZ046-047-051-052-056>060-062>072-162315-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
603 PM CDT Sat Jul 15 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are expected this evening. A few of these
thunderstorms may become severe, producing damaging wind up to 60
mph, and large hail up to 1 inch. A Severe Thunderstorm Watch is
in effect until 1 am CDT.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There is a high swim risk on Sunday. Dangerous swim conditions,
breaking waves and currents are expected along the Lake Michigan
shore. Stay away from dangerous areas like piers, breakwalls and
river outlets.

There is a chance for thunderstorms from Tuesday afternoon through
Saturday. Some of these thunderstorms could be strong, with heavy
rain possible. Keep up with the forecast.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

LMZ643>646-162315-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
603 PM CDT Sat Jul 15 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

Scattered thunderstorms are expected this evening. A few of these
thunderstorms may become severe, producing damaging wind up to 60
mph, and large hail up to 1 inch. A Severe Thunderstorm Watch is
in effect for the near shore waters until 1 am CDT.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Northeast winds and waves are expected to reach Small Craft
Advisory levels Sunday and Sunday night.

There is also a chance for thunderstorms from Tuesday afternoon
through Saturday. Some of these thunderstorms could be strong.

www.weather.gov/mkx

MBK

In the hours before

Special weather statement, Jul 15, 9:54 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
954 PM CDT SAT JUL 15 2017

WIZ046-047-051-057>059-160400-
Dodge-Columbia-Marquette-Green Lake-Washington-Fond Du Lac-
954 PM CDT SAT JUL 15 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WESTERN FOND DU LAC...
GREEN LAKE...NORTHEASTERN COLUMBIA...NORTHWESTERN WASHINGTON AND
NORTHERN DODGE COUNTIES...

At 953 PM CDT, strong thunderstorms were clustered over Ripon, moving
south at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Fond Du Lac, Beaver Dam, Waupun, Ripon, Mayville, Horicon, Juneau,
Berlin, Lomira, Fall River, Markesan, Theresa, Princeton, Oakfield,
Rosendale, Green Lake, Brandon, Burnett, Lamartine and Byron.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

A severe thunderstorm watch remains in effect until 100 AM CDT for
south central, southeastern and east central Wisconsin.

LAT...LON 4390 8888 4390 8856 4344 8831 4337 8905
      4398 8919 4398 8889
TIME...MOT...LOC 0253Z 347DEG 24KT 4382 8881

MRC
Local storm report, Jul 15, 10:22 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1022 PM CDT SAT JUL 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     1 SSE FOND DU LAC       43.77N 88.44W
07/15/2017                   FOND DU LAC        WI   LAW ENFORCEMENT

            TREE DOWN AT 6TH AND ELLIS STREETS IN CITY
            OF FOND DU LAC.

&&

SPM
Local storm report, Jul 15, 10:32 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1032 PM CDT SAT JUL 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             BERLIN                  43.97N 88.95W
07/15/2017  E0.88 INCH       GREEN LAKE         WI   TRAINED SPOTTER

            ESTIMATED NICKEL SIZE HAIL IN BERLIN.

&&

SPM
Special weather statement, Jul 15, 10:51 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1051 PM CDT SAT JUL 15 2017

WIZ056-057-160430-
Columbia-Sauk-
1051 PM CDT SAT JUL 15 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COLUMBIA AND
NORTHEASTERN SAUK COUNTIES...

At 1050 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Reedsburg to near Baraboo to near
Portage to near Pardeeville. Movement was southeast at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Baraboo, Portage, Reedsburg, Columbus, Wisconsin Dells, Lake
Wisconsin, Lodi, Lake Delton, Poynette, Pardeeville, Fall River, West
Baraboo, Rio, Cambria, Arlington, Wyocena, North Freedom, Otsego,
Merrimac and Rock Springs.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4364 8913 4329 8901 4330 8972 4339 8996
      4364 9004
TIME...MOT...LOC 0350Z 330DEG 19KT 4358 8999 4346 8966 4350 8941 4357
8922

GAGAN
Special weather statement, Jul 15, 10:59 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1059 PM CDT SAT JUL 15 2017

WIZ059-060-065-066-160445-
Waukesha-Milwaukee-Ozaukee-Washington-
1059 PM CDT SAT JUL 15 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN OZAUKEE...
MILWAUKEE...NORTHEASTERN WAUKESHA AND SOUTHERN WASHINGTON COUNTIES...

At 1059 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Hartford to 8 miles north of Merton to
near Slinger to Jackson to near Newburg. Movement was southeast at 35
mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Mequon, Hartford, Whitefish Bay,
Greendale, Pewaukee, Brown Deer, Cedarburg, Sussex, St. Francis,
Hartland, Hales Corners and Delafield.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4294 8797 4296 8825 4312 8840 4330 8841
      4330 8828 4333 8817 4342 8811 4321 8790
      4317 8788 4312 8790 4307 8787 4305 8789
      4302 8790 4297 8785
TIME...MOT...LOC 0359Z 328DEG 31KT 4330 8840 4327 8835 4327 8824 4330
8814 4336 8810

GAGAN
Local storm report, Jul 15, 11:11 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1111 PM CDT SAT JUL 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     HAIL             1 SSW SLINGER           43.32N 88.29W
07/15/2017  M0.25 INCH       WASHINGTON         WI   AMATEUR RADIO

            AT INTERSECTION OF HWY 144 AND HWY 60 IN
            SLINGER.

&&

SPM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 8:46 PM CDTSpecial Weather StatementMKXFond du Lac89 min
Jul 15, 9:09 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Sheboygan66 min
Jul 15, 9:22 PM CDTSpecial Weather StatementMKXColumbia, Green Lake, Marquette53 min
Jul 15, 9:54 PM CDTSpecial Weather StatementMKXDodge, Fond du Lac, Green Lake66 min
Jul 15, 10:03 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Ozaukee, Sheboygan, Washington57 min
Jul 15, 10:12 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac48 min
Jul 15, 10:51 PM CDTSpecial Weather StatementMKXColumbia, Sauk39 min
Jul 15, 10:59 PM CDTSpecial Weather StatementMKXWaukesha46 min
Jul 15, 11:22 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk38 min
Jul 15, 11:58 PM CDTSpecial Weather StatementMKXKenosha, Walworth32 min
Jul 16, 12:29 AM CDTSpecial Weather StatementMKXGreen, Iowa, Lafayette61 min
Jul 16, 12:31 AM CDTSpecial Weather StatementMKXWalworth59 min
Jul 16, 12:54 AM CDTSevere Thunderstorm WarningMKXKenosha, Walworth21 min
Jul 16, 1:43 AM CDTSpecial Weather StatementMKXGreen32 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.